Alert archive / Indiana / River Flood Warnings in 2008

River Flood Warning 71, NWS Indianapolis, IN

February 26, 20084 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Feb 26, 2008, 10:55 AM EST for 4 counties in Indiana. It took effect at Feb 29, 2008, 3:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 26, 2008, 10:55 AM EST (15:55 UTC)
In effect from
Feb 29, 2008, 3:00 PM EST
Expired
Feb 27, 2008, 10:12 AM EST
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN

The radar

The Evansville,IN radar (KVWX), 46 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River (IN) at Edwardsport (FREI3).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIND 261555
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1055 AM EST TUE FEB 26 2008

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN 
INDIANA... 

  WHITE RIVER...

.LOWLAND FLOODING WILL DEVELOP ALONG THE WHITE RIVER IN CENTRAL AND
SOUTHERN INDIANA.  SIGNIFICANT FLOODING IS NOT EXPECTED AT THIS
TIME.  FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW
AGRICULTURAL LAND AND SOME RIVER PARKS.  

THE WHITE RIVER AT ELLISTON WILL GO ABOVE FLOOD STAGE ON THURSDAY. 
THE WHITE RIVER AT EDWARDSPORT WILL GO ABOVE FLOOD STAGE ON FRIDAY.
THE WHITE RIVER AT PETERSBURG WILL GO ABOVE FLOOD STAGE LATE SUNDAY
NIGHT.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC027-055-083-271555-
/O.NEW.KIND.FL.W.0070.080228T2159Z-080301T0900Z/
/ELLI3.1.ER.080228T2159Z.080229T0600Z.080229T2100Z.NO/
1055 AM EST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT ELLISTON.
* FROM THURSDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  8:51 AM TUESDAY THE STAGE WAS 13.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 18.2 FEET BY LATE THURSDAY NIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.


$$

INC027-051-083-125-271554-
/O.NEW.KIND.FL.W.0071.080229T2000Z-000000T0000Z/
/FREI3.1.ER.080229T2000Z.080301T0600Z.000000T0000Z.NO/
1055 AM EST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT EDWARDSPORT.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:00 AM TUESDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 15.5 FEET BY SATURDAY MORNING.


$$

ILC185-INC027-051-083-125-271554-
/O.NEW.KIND.FL.W.0072.080303T0000Z-080304T1800Z/
/PTRI3.1.ER.080303T0000Z.080303T0600Z.080304T0600Z.NO/
1055 AM EST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT PETERSBURG.
* FROM SUNDAY EVENING TO TUESDAY MARCH 04...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO
  RISE TO NEAR 16.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TUESDAY MARCH 04.


$$
2 follow-up statements
000 
WGUS83 KIND 261613
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1113 AM EST TUE FEB 26 2008

...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS IN
INDIANA AND EASTERN ILLINOIS...

  WABASH RIVER...WHITE RIVER...

.LOWLAND FLOODING CONTINUES ALONG MUCH OF THE WABASH RIVER FROM
LAFAYETTE TO VINCENNES. RIVER LEVELS WILL SHOW A SLIGHT INCREASE FROM
LAFAYETTE SOUTH TO TERRE HAUTE.  LOWLAND FLOODING WILL LIKELY
CONTINUE INTO THE FIRST WEEK OF MARCH ON PORTIONS OF THE WABASH.

LOWLAND FLOODING WILL DEVELOP ALONG THE WHITE RIVER IN CENTRAL AND
SOUTHERN INDIANA.  SIGNIFICANT FLOODING IS NOT EXPECTED AT THIS
TIME.  THE WHITE RIVER AT ELLISTON WILL GO ABOVE FLOOD STAGE ON
THURSDAY.  THE WHITE RIVER AT EDWARDSPORT WILL GO ABOVE FLOOD STAGE
ON FRIDAY.  THE WHITE RIVER AT PETERSBURG WILL GO ABOVE FLOOD STAGE
LATE SUNDAY NIGHT.

FLOODING WILL AFFECT SOME LOCAL RIVER ROADS...PARKS...CABINS AND
AGRICULTURAL LAND.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC027-055-083-271613-
/O.CON.KIND.FL.W.0070.080228T2159Z-080301T0900Z/
/ELLI3.1.ER.080228T2159Z.080229T0600Z.080229T2100Z.NO/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT ELLISTON.
* FROM THURSDAY AFTERNOON UNTIL FRIDAY AFTERNOON.
* AT 9 AM TUESDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 18.2 FEET BY LATE THURSDAY NIGHT. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* AT 18.0 FEET...SOME LOW LYING AGRICULTURAL LAND BEGINS TO FLOOD.

$$

INC027-051-083-125-271612-
/O.CON.KIND.FL.W.0071.080229T2000Z-000000T0000Z/
/FREI3.1.ER.080229T2000Z.080301T0600Z.000000T0000Z.NO/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT EDWARDSPORT.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:00 AM TUESDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 15.5 FEET BY SATURDAY MORNING.
* AT 16.0 FEET...OLD VINCENNES ROAD AND RESIDENTIAL PROPERTY IN THIS 
  AREA BEGIN TO FLOOD.  FLOODING OF LOW AGRICULTURAL FIELDS OCCURS 
  ALONG PORTIONS OF THE RIVER.

$$

ILC185-INC027-051-083-125-271612-
/O.CON.KIND.FL.W.0072.080303T0000Z-080304T1800Z/
/PTRI3.1.ER.080303T0000Z.080303T0600Z.080304T0600Z.NO/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT PETERSBURG.
* FROM SUNDAY EVENING TO TUESDAY MARCH 04...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 10.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO
  RISE TO NEAR 16.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TUESDAY MARCH 04.
* AT 16.0 FEET...FLOODING AFFECTS AGRICULTURAL LANDS.

$$

INC045-121-157-165-171-271612-
/O.EXT.KIND.FL.W.0034.000000T0000Z-080229T1400Z/
/LAFI3.2.ER.080205T1304Z.080207T1500Z.080229T0200Z.NO/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT LAFAYETTE.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:00 AM TUESDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY LATE
  WEDNESDAY NIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  EVENING.
* AT 12.0 FEET...HIGH WATER AFFECTS A FEW LOW RIVER CABINS AND COUNTY 
  ROADS.

$$

INC045-121-165-171-271612-
/O.EXT.KIND.FL.W.0035.000000T0000Z-080229T2000Z/
/CVGI3.2.ER.080205T1638Z.080208T2200Z.080229T0800Z.NO/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT COVINGTON.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 15.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 16.3 FEET BY THURSDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE THURSDAY NIGHT.
* AT 16.0 FEET...LOW AGRICULTURAL LANDS BEGIN TO FLOOD.  BACKYARD 
  FLOODING OF COTTAGES ON RIGHT BANK STARTS A SHORT DISTANCE UPSTREAM
  OF GAGE.  CRITICAL STAGE OF YOUNG-NEAL LEVEE IS REACHED.

$$

INC121-165-167-271612-
/O.EXT.KIND.FL.W.0036.000000T0000Z-080302T0600Z/
/MTZI3.3.ER.080205T1137Z.080209T1200Z.080301T1800Z.NO/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT MONTEZUMA.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY 
  WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  AFTERNOON.
* AT 18.0 FEET...MONTEZUMA AGRICULTURAL LEVEE IS OVERTOPPED. 
FOURTEEN
  HUNDRED ACRES OF LOW BOTTOMLANDS FLOOD.  LOWEST BOTTOMLANDS FLOOD.

$$

ILC023-033-INC153-167-271612-
/O.EXT.KIND.FL.W.0037.000000T0000Z-080303T0400Z/
/HUFI3.2.ER.080205T1720Z.080210T1400Z.080302T1600Z.NO/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT TERRE HAUTE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY 
  THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.
* AT 16.0 FEET...LOWEST RIVER CABINS ACROSS FROM THE WABASH
GENERATING
  STATION BEGIN TO FLOOD.  FLOODING OF AGRICULTURAL LAND ALONG U.S. 
  63 NORTH OF TERRE HAUTE, WEST BANK OF RIVER AND IN SOUTHWEST VIGO 
  COUNTY OCCURS.  COUNTY ROADS FLOOD IN SOUTHWEST VIGO COUNTY.

$$

ILC033-101-INC083-153-271612-
/O.CON.KIND.FL.W.0038.000000T0000Z-000000T0000Z/
/HUTI2.2.ER.080206T0242Z.080212T1300Z.000000T0000Z.NO/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT HUTSONVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.2 FEET 
  BY WEDNESDAY MORNING.
* AT 20.0 FEET...LEAVERTON PARK IN PALESTINE AND PARK IN HUTSONVILLE 
  BEGINS TO FLOOD.  AGRICULTURAL FLOODING SPREADS TO HIGHER LAND.  
  SEEP WATER IS NOTICEABLE BEHIND LEVEES.  SOME ELEVATED RIVER 
  COTTAGES ARE SURROUNDED BY WATER.  SEVERAL COUNTY OR TOWNSHIP ROADS
  EAST OF LINCOLN HERITAGE TRAIL BETWEEN PALESTINE AND HUTSONVILLE IN
  CRAWFORD COUNTY ILLINOIS ARE IMPASSABLE.

$$

ILC033-101-INC083-153-271612-
/O.CON.KIND.FL.W.0039.000000T0000Z-000000T0000Z/
/RVTI3.3.ER.080206T0312Z.080213T0300Z.000000T0000Z.NO/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT RIVERTON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 18.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 18.0 FEET 
  BY WEDNESDAY MORNING.
* AT 18.0 FEET...EXTENSIVE LOWLAND FLOODING IS IN PROGRESS.  HIGH 
  WATER SURROUNDS MANY RIVER CABINS.  ACCESS TO MOST RIVER CABINS IS 
  BY BOAT ONLY.  LEVEES BEGIN TO PROTECT FARMLAND.  EXTENSIVE 
  FLOODING OF LEAVERTON PARK OCCURS IN PALESTINE, ILLINOIS.

$$

ILC101-185-INC083-271612-
/O.EXT.KIND.FL.W.0042.000000T0000Z-080229T0000Z/
/VCNI3.2.ER.080207T1808Z.080213T2008Z.080228T1200Z.UU/
1113 AM EST TUE FEB 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE WABASH RIVER AT VINCENNES.
* UNTIL THURSDAY MORNING.
* AT 7 AM TUESDAY THE STAGE WAS 16.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE  AND WILL CONTINUE RISING TO NEAR 
  16.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  THURSDAY MORNING.
* AT 16.0 FEET...FORMERLY UNPROTECTED AGRICULTURAL LANDS WOULD BEGIN 
  FLOODING.

$$
000 
WGUS83 KIND 271512
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1012 AM EST WED FEB 27 2008

...THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS THE 
FOLLOWING RIVERS IN SOUTHEST INDIANA AND SOUTHEAST ILLINOIS...
 
  WHITE RIVER AT ELLISTON AFFECTING GREENE COUNTY
  WHITE RIVER AT EDWARDSPORT AFFECTING DAVIESS AND KNOX COUNTIES
  WHITE RIVER AT PETERSBURG AFFECTING KNOX AND PIKE COUNTIES
  WABASH RIVER AT VINCENNES AFFECTING LAWRENCE COUNTY ILLINOIS AND  
  KNOX COUNTY INDIANA

.FLOODING HAS ENDED ALONG PORTIONS OF THE WABASH RIVER AND FAILED TO
DEVELOP ALONG PORTIONS OF THE WHITE RIVER IN SOUTHWEST INDIANA.

SAFETY MESSAGE...MOTORISTS SHOULD BE ALERT TO FLOOD DEBRIS ON
PREVIOUSLY FLOODED ROADS AND CONTINUE HIGH RIVER LEVELS.  REPORT
FLOOD DAMAGED ROADS TO LOCAL OFFICIALS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

ILC101-185-INC083-271542-
/O.CAN.KIND.FL.W.0042.000000T0000Z-080229T0000Z/
/VCNI3.2.ER.080207T1808Z.080213T2008Z.080226T1830Z.UU/
1012 AM EST WED FEB 27 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT VINCENNES.
* AT  6:40 AM WEDNESDAY THE STAGE WAS 15.8 FEET. 
* FELL BELOW FLOOD STAGE AT  1:30 PM TUESDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.5 FEET BY THURSDAY
  MORNING.


$$

INC027-055-083-271542-
/O.CAN.KIND.FL.W.0070.000000T0000Z-080301T0900Z/
/ELLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1012 AM EST WED FEB 27 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT ELLISTON.
* AT  8:00 AM WEDNESDAY THE STAGE WAS 14.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 17.1 FEET 
  THURSDAY AFTERNOON.


$$

INC027-051-083-125-271542-
/O.CAN.KIND.FL.W.0071.000000T0000Z-080227T1512Z/
/FREI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1012 AM EST WED FEB 27 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT EDWARDSPORT.
* AT  7:00 AM TUESDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE. 


$$

ILC185-INC027-051-083-125-271542-
/O.CAN.KIND.FL.W.0072.000000T0000Z-080304T1800Z/
/PTRI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1012 AM EST WED FEB 27 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT PETERSBURG.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.4 FEET 
  SUNDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 26, 6:06 AM EST, 4 hours 49 minutes earlier.

Area forecast discussion, Feb 26, 6:06 AM EST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
606 AM EST TUE FEB 26 2008

.AVIATION...DISCUSSION FOR 12Z TAFS

LIFR CIGS EXPECTED FOR MOST OF THE DAY TODAY BEFORE IMPVG TO IFR AND
THEN MVFR TNGT AS THE LOW PRES SYS MOVES OFF TO THE ATLTC COAST.
LOWEST VSBYS AND HEAVIEST MORE CONTINUOS SNOW WL BE FM I70 NORTH PER
RADAR TRENDS. MEANWHILE...NNW WINDS GUSTING TO 35 MPH WL ALSO KEEP
VSBYS DOWN FM BLOWING SN. WINDS WL THEN DROP OFF A BIT OVERNGT.

&&

.DISCUSSION...

FORECAST FOCUS IS ON CURRENT PRECIP EVENT AND THEN POPS INTO WED.

AT 08Z SFC LOW PRESSURE WAS ACROSS THE SRN FORECAST AREA /FA/.
AREA OF RAIN WAS ACROSS ERN FA WITH LIGHT SNOW APPROACHING FROM
THE NW IN IL.

MODELS IN DECENT AGREEMENT. WILL USE A BLEND.

EXPECT PRECIP ACROSS NWRN IL TO GRADUALLY SPREAD ESE ACROSS THE
FA. TEMPERATURE PROFILES INDICATE THAT NWRN FA WILL SEE SNOW WHILE
A MIX IS STILL POSSIBLE THIS MORNING ACROSS SERN HALF OF THE AREA.
EXPECT ADDITIONAL SNOW TO DEVELOP THIS AFTERNOON AS NEXT SHORTWAVE
APPROACHES AND TEMPERATURES WILL BE COLD ENOUGH FOR SNOW
EVERYWHERE. BASED ON UPSTREAM CONDITIONS AND EXPECTED MOISTURE
AVAILABILITY THIS AFTERNOON...SNOW AMOUNTS LOOK TO BE LESS THAN
PREV FORECAST. WILL CANCEL SOUTHERN PART OF THE WINTER WEATHER
ADVISORY. FRONTOGENETICAL FORCING LINGERS THIS AFTERNOON ACROSS
NERN FA...SO EXPECT THIS AREA TO SEE THE HIGHEST AMOUNTS...BUT
EVEN THAT ENDS UP ONLY BEING AROUND 2 ADDITIONAL INCHES. GUSTY
WINDS UP TO 40 MPH STILL EXPECTED THIS AFTERNOON...SO SOME BLOWING
SNOW IS POSSIBLE. WILL THUS CONTINUE ADVISORY ACROSS NORTHERN
AREAS. TEMPERATURES WILL REMAIN NEARLY STEADY OR SLOWLY FALL
TODAY.

TONIGHT SOME WEAK FORCING WILL BE AROUND AS UPPER TROF EXITS.
HOWEVER...SOME CONCERN FOR A LAKE ENHANCED BAND OF SNOW REACHING
FAR NWRN FA. WILL GO HIGH CHANCE POPS IN FAR NWRN FA DUE TO THIS
THREAT...WITH LOW CHANCE POPS ELSEWHERE. MAV MIN TEMPS LOOK
REASONABLE GIVEN COLD ADVECTION TONIGHT...BUT DID CUT A COUPLE OF
DEGREES ACROSS AREAS THAT MAY HAVE SNOW COVER.

KEPT CHANCE POPS ACROSS ERN FA ON WED WITH POSSIBLE LAKE BANDS
AROUND. DRY WED NIGHT AND THU...THEN NEXT SYSTEM WILL BRING A
CHANCE FOR RAIN OR SNOW THU NIGHT INTO FRI.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 8 PM EST THIS EVENING FOR INZ021-
028>031-035>041-043.

WINTER WEATHER ADVISORY FROM 7 AM THIS MORNING TO 8 PM EST THIS
EVENING FOR INZ042-049.

&&

AVIATION...MK
PUBLIC...CS
Hazardous weather outlook, Feb 26, 4:14 AM EST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
414 AM EST TUE FEB 26 2008

INZ021-030-031-036>042-049-271000-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-HENRY-
414 AM EST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN SECTIONS OF CENTRAL
INDIANA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS IN EFFECT TODAY. OCCASIONAL SNOW CAN
BE EXPECTED TODAY WHICH MAY ACCUMULATE UP TO AROUND 2 ADDITIONAL
INCHES. THIS COMBINED WITH WIND GUSTS UP TO 40 MPH WILL CREATE
AREAS OF BLOWING SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW AMOUNTS TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-271000-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-
414 AM EST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST SECTIONS OF CENTRAL
INDIANA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER WEATHER ADVISORY IS IN EFFECT TODAY. OCCASIONAL SNOW CAN
BE EXPECTED TODAY WHICH MAY ACCUMULATE UP TO AROUND 2 ADDITIONAL
INCHES. THIS COMBINED WITH WIND GUSTS UP TO 40 MPH WILL CREATE
AREAS OF BLOWING SNOW.

LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS
EXPECTED TO CONTINUE INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS
EXPECTED TO CONTINUE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW AMOUNTS TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ045>048-052>057-061>065-068>072-271000-
PUTNAM-HENDRICKS-MARION-HANCOCK-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
414 AM EST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

RAIN WILL CHANGE TO SNOW EARLY TODAY. AROUND AN INCH OF SNOW IS
POSSIBLE. ROADS MAY BECOME SLICK TODAY.

WIND GUSTS UP TO 40 MPH WILL OCCUR TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW AMOUNTS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ044-051-060-067-271000-
PARKE-VIGO-SULLIVAN-KNOX-
414 AM EST TUE FEB 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHWEST CENTRAL
INDIANA.

.DAY ONE...TODAY AND TONIGHT.

RAIN WILL CHANGE TO SNOW THIS MORNING. UP TO AN INCH OF SNOW IS
POSSIBLE. ROADS MAY BECOME SLICK.

WINDS WILL GUST TO NEAR 40 MPH TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS
EXPECTED TO CONTINUE THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW AMOUNTS TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 9:58 PM ESTWinter Weather AdvisoryINDBoone, Carroll, Clay, Clinton, Delaware, Fountain and 21 more14 hr
Feb 26, 10:55 AM ESTRiver Flood WarningINDDaviess, Greene, Knox23 hr
Feb 26, 10:55 AM ESTRiver Flood WarningINDDaviess, Gibson, Knox, Pike23 hr

Nearby

River Flood Warnings in Indiana, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.